# SDR AALA202108123011

- Difficulty date: August 11, 2021
- Submitted: August 12, 2021
- Operation: Air carrier
- Aircraft: N815AW
- Make and model: Airbus A319-132
- Aircraft serial: 1323
- Aircraft time: 65,455 hours, 29,125 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT OVER WING EMERGENCY EXIT LIGHT, BULBS INOPERATIVE. REPLACED BULBS PER AMMM 33-51-00.
